# SDR ASOA201705113145

- Difficulty date: May 11, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 40,880 hours, 31,307 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521894003
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR FUSELAGE STRINGER 2L CRACKED AT FRAME 75.  THE STRINGER WAS REPAIRED IAW SRM 53-00-03.
